2017
Том 69
№ 9

All Issues

Smoothness with respect to a parameter of an exponentially dichotomous invariant torus of a quasilinear system of differential equations

Shpakovich O. V.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 41 (1989), no. 10, pp 1228-1230.

Citation Example: Shpakovich O. V. Smoothness with respect to a parameter of an exponentially dichotomous invariant torus of a quasilinear system of differential equations  // Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1425–1428.

Full text